Aa
A
A
Close
974371 tn?1424656729
Getting worse, mouth and stomach
I have posted in many forums, seen many doctors and no answers
Still bad dry mouth and throat, cannot explain the Tissues" of my mouth and tongue don't feel right
Now, dealing with bad upset stomach issues, no vomiting but feel nauseated and bloated. Wake up during the night sweating and upset stomach will continue all day.  I take Omeprazole twice a day, low dose Xanax and using Pepto Bismol. GI doc not diagnosing just treating symptoms. Prescribed some med but my insurance won't cover it.
Also have phlegm, thick, I can sometimes hack up, constantly clearing my throat.
They always want to say GERD, but these symptoms are worse, no acid reflux.
There has to be something they are missing
Was on Kefkex for a tooth infection then given Clindomycin (?) had to stop due to stomach upset. Took it fir about 6 days but stopped it about 4 days ago.
I can really use some help.  Don't feel I am getting a correct diagnosis.
The mouth, throat and tongue are getting worse, no relief.
Discussion is closed
Cancel
4 Answers
Page 1 of 1
Avatar universal
i am having the same problem no one knows whats goin on the only thing that helps is laying down and eating very light and drinking alot of water and orage juice
Discussion is closed
Cancel
Comment
1756321 tn?1377771734
Low stomach acid is common for many reasons from aging to medical conditions to nutrient deficiencies.  You need good amounts of stomach acid to absorb essential nutrients and kill off bacteria, fungus, and parasites.  Lowering stomach acid with drugs like omeprazole is only a short term solution as you need stomach acid for good health.

I'm not sure if you have been tested for Sjogren's Syndrome yet but this is a cause of a dry mouth (can also cause dry eyes), nausea, night sweats, and stomach upset (i've read this is caused by inflammation of the stomach lining however just to add this one of the many diseases associated with low stomach acid).  Another common cause of dry mouth and night sweats is menopause.
Discussion is closed
Cancel
Comment
Avatar universal
Have you tried looking up the side affects of the meds you are on, and have been on? I haven't looked up what you have listed, but excessive dry mouth and upset stomach can definitely be caused from meds. Infact, that's usually the biggest culprit,  I would suggest looking them up and taking the info to your Doc, if you find that it's a side affect of any of them. They don't always know this stuff, and your pharmacist would have better insight to this as well. Good luck and keep us posted.
Discussion is closed
Cancel
Comment
974371 tn?1424656729
Yes, the doctors know my meds. Mi only take low dose Alprazolam, which I have taken for over 4years.  He doubled my Omoerazole to 40 mg 2 x day, I just took the first dose this morning.
I was on Keflex then Clindamycin (?) for almost a week and had to stop due to stomach upset. Stopped over a week ago.  
He is taking stool samples to see if it caused infection.
Again this morning, woke up and my stomach immediately started to feel upset.  This has been happening almost daily.  Took the meds about an hour ago and no relief yet.
I also have this constant phlegm I try to hack up.
Miserable
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
144586 tn?1284669764
Blank
caregiver222
1415174 tn?1453246703
Blank
mkh9
CA
Avatar f tn
Blank
Gemfly
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC